"Went to the ER after experiencing chest pain following advice from my surgery nurse. While being there I mentioned being slightly nauseous. I am extremely allergic to most anti nausea medications going into anaphylactic shock , so I was given haldol. immediately after injection, my heart began beating faster and my anxiety level flew off the chart. Every muscle in my body wanted to move and spasm, I was practically vibrating in the bed seeing as it was only days after having my abdomen cut into it was pretty intense. It was the closest I have ever felt to being out of my mind. I had to be given another medication to counteract the effect of the haldol in my system."
At the request of the Pharmacovigilance Department of the Italian Drug Agency (AIFA), the sponsor (Johnson & Johnson) performed two post-marketing analyses of QT interval prolongation and TdP with haloperidol administration (oral or injectable). In one analysis, the sponsor searched their Benefit Risk Management worldwide safety database for QT prolongation -related adverse event reports received through June 30, 2005. This search identified 229 reports, many of which the sponsor described as confounded by concomitant QT-prolonging drugs or medical conditions. The reports included 73 cases of TdP, eleven of which were fatal. Eight of the eleven fatal cases involved intravenous administration of various doses of haloperidol.